# SDR AWXA200601525

- Difficulty date: August 19, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 23,240 hours, 8,921 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 9901
- Condition: Unwanted Deploy
- Location: R1 Door
- Part time: 17,492 hours, 6,727 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

BWI - EE - LOG - 7378779 - WHILE ON BOARD THE AIRCRAFT, THE CLEANERS DEPLOYED THE R1 DOOR SLIDE.  MAINTENANCE REPLACED THE R1 DOOR SLIDE IAW R1C25305.
